# SDR USAA991191

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT BS 727 STRINGER 14L OUTER CHORD ANGLE.  REPAIRED DOUBLER AND TRIPLER PER EA 65952.  (M)
